# SDR DL757002010

- Difficulty date: October 13, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N695DA
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 6,597 hours, 3,113 cycles
- Engine: Pwa PW2037
- Engine time: 6,597 hours, 3,113 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 2
- Part time: 6,597 hours, 3,113 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, Y, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF MEX, NR 2 ENGINE HAD A COMPRESSOR STALL FOLLOWED BY RT ENGINE SHUT DOWN.  A/C RETURNED TO MEX.  REPLACED RT ENGINE.
